You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Relative Information Loss Under Type II Censored Exponential Data
Nader Ebrahimi and Ehsan S. Soofi
Vol. 77, No. 2 (Jun., 1990), pp. 429-435
Stable URL: http://www.jstor.org/stable/2336827
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper uses information theory to quantify information loss in Type II censored samples drawn from an exponential distribution. Indexes of information loss for the maximum likelihood estimation and for Bayesian analysis are defined. Properties of the proposed information measures as functions of the sample size, the exponential parameter, and the parameters of the prior distribution are studied. It is shown that the relative loss of information in Type II censoring may be compensated by increasing the prior precision. Tables of the information loss indexes are provided.
Biometrika © 1990 Biometrika Trust